MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS 25CT TT
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation, most likely underlying root cause: mlc-62: user had poor technique.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for e-3 error code.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 09/30/2021 and open vial date is (b)(6) 2020.During the call, a blood test was performed by the customer fasting and produced test result of 380 mg/dl using truetrack meter.Customer was satisfied with the blood glucose test result obtained, stating she believed it to be accurate as she was feeling drowsy at time of call in relation to her diabetes.Medical attention was not needed at the time of the call.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-apr-2020: b2: adverse event report is being submitted due to symptoms related to diabetes - drowsy.H6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Corrected sections as of 22-apr-2020: h1: type of reportable event corrected from "malfunction" to "serious injury".H10: most likely underlying root cause corrected from "mlc-62: user had poor technique" to "mlc-30: user applied blood to strip before inserting strip into meter".

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9872185
Report Number1000113657-2020-00184
Device Sequence Number3040606
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Model NumberSTRIP, CVS 25CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRW5344S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/28/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;